# SDR 2011FA0000313

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: General aviation
- Aircraft: N684SA
- Make and model: Cessna 208B
- Aircraft serial: 208B0684
- Aircraft time: 6,932 hours
- Engine: Pwa PT6A114A
- Engine time: 15,034 hours
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Barrel
- Part number: 264302710
- Condition: Corroded
- Location: Nlg Strut
- Part time: 6,932 hours
- Component: Strut, Cessna
- Component part number: 2643100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 12 MONTH CORROSION INSP ON THE NOSE STRUT ASSY; AFTER DISASSEMBLY THE BARREL ASSY-OUTER NOSE GEAR AND ALL ASSOCIATING BEARINGS WERE FOUND TO BE EXCESSIVELY CORRODED.
